Sign in to follow this  
Followers 0
TheMythos

Keppra studies

8 posts in this topic

Google doesn't seem to be showing any results. Can someone please provide me a legit study or two on keppra that I can show my doc? Id rather try good ol kep than Zyprexa.

0

Share this post


Link to post
7 hours ago, SaraSara said:

This is a better version of Keppra : 

https://en.m.wikipedia.org/wiki/Brivaracetam 

u can ask ur doctor for this one as well . I might try this if it has less side effects than keppra.

good luck ! 

Sounds promising. I was going to up my dose of depakote to 1000mg to see if it has any effect on my mental images tonight.

0

Share this post


Link to post

I hope it works. Pff I had a horrible migraine just like u did last week and now my symptoms have worsened in the last couple of days. I'm extremely scared that it won't go back to the way it was . I was finally making some improvements before the damn migraine attack . 

 

1

Share this post


Link to post

Just an update on my condition (i've stated before that the visuals don't really bother me): getting off abilify has increased the VS to noticeable levels. It'll be a month off of it on Wednesday and my vision is generally worse than it was before. I hope it goes back down...my visuals seem to fluctuate to not noticeable to static VS floaters and shadows in the peripheral.

I don't necessarily want to get on Zyprexa but something has to be done about these mental images.

0

Share this post


Link to post

Also don't be scared. If your hppd is anything like mine it will fluctuate based on stress, lack of sleep, diet, and other factors. I didn't notice my visual symptoms for years. The VS was still there but my brain must have filtered it out because I completely forgot all about it. Same with the other visual anomalies.

I call them flare ups.

0

Share this post


Link to post

I had no prob reading on my phone but now the letters look weird . Also pictures look worse . I was starting to see pics a bit better?This is just such a horrible disease. I hope ur right and that it will go back to its previous state . Btw I got visual snow syndrome from ssri's but pretty much the same shit as hppd . Both drug induced. 

 

0

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0